Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why am I having itching in my vagina ? I am 6 months pregnant ?

hello, i am 6 months pregnant . i am 34 years my weight is 75kg now that i am pregnant. i am 6.4 tall. i just recently started feeling itching in my virginal and tingling sensation in my feet at the same time. can i have an infection and how serious is it?
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Itching sensation without significant vaginal discharge need not worry you. Tingling sensation in the feet could be due pressing of a nerve while you are sitting for a long time.
Itching in the vaginal region could be caused by fungal infection of the skin. If you find discolouration of the groin and vulval region, then you need to consult your gynecologist, who will prescribe antifungal ointment for local application. Please do not take oral medicine for this, since it may have adverse effect on the baby inside your womb.
Answered: Fri, 17 Jun 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Slight increase in vaginal secretions are normal in pregnancy.But accompaning itching or burning in urine is a sign of problem.
If itching is accompanied by curdy white discharge it is suggestive of fungal(trichomonal)infection. PLease consult a gynac & she will give you medicines. depending on the duration of pregnancy,you will be given oral,local Or only local application.The treatmnt is to be taken by husband &wife simultaneously.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor